# SDR FDEA201505201570

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 529 hours, 25,026 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED TE FLAP DISAGREE EICAS MSG ON APPROACH WHEN MOVING FLAPS FROM 20' TO 25'.  RETRACTED FLAP HANDLE TO 20' IAW GO AROUND PROCEDURES, RAN QRH & LANDED FLAPS 20' TROUBLE SHOT FLAP DISAGREE IAW FIM 27-51 FAULT TREE 808.  FOUND LT OTBD FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  RESET INDICATOR, LUBED FLAP TRANSMISSION TORQUE BRAKE IAW AMM 12-21-09.  OPERATED FLAPS SEVERAL TIMES, GOT NO DISAGREE.  RECHECKED INDICATOR & IT WAS NOT TRIPPED.  AC OK FOR SERVICE.
